# SDR USAA060990

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 15,503 hours, 15,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BEAM Y1292 RT SIDE AT FS 68.  DEFECTIVE PART REPLACED WITH IDENTICAL PART; CORROSION TASK JA-260-53500; LEVEL 1 DEFECT SIZE: 1.5" (2 EA.).
